# SDR UALA2012022001031

- Difficulty date: February 17, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 44,823 hours, 5,423 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 3574
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS THIN BAND OF GREEN RETURN AT 6 NM IN WEATHER WITH GAIN IN AUTO WITH REF TO FIM.  REPLACED RECEIVER CONTROL PANEL PER MM.  RECEIVER SYS TEST NORMAL.
